MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER PNK 20GAX1.0IN; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER PNK 20GAX1.0IN; INTRAVASCULAR CATHETER
Catalog Number 383336
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter pnk 20gax1.0in leakage.On (b)(6) 2024, after performing a venipuncture on a patient with a 20gbd indwelling needle, it was discovered that blood was leaking from the middle of the needle, which resulted in a constant leakage during the infusion process, the needle was immediately replaced and re-punctured and was also reported to the equipment section.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383336 and lot number 1274896.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER PNK 20GAX1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21032694
Report Number9610847-2024-00390
Device Sequence Number9132928
Product Code FOZ
UDI-Device Identifier00382903833368
UDI-Public(01)00382903833368(11)211018(17)250930(10)1274896
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number383336
Device Lot Number1274896
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown